Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from hair fall. Undergoing mesotherapy, using fincar, amenexil foam. Side effects of medications?

Hi Doctor, I have read your suggestions and articles. I am XXXXX and suffring from hair fall . I am currently undergoing mesotheraphy and my doctor suggested : 1. Fincar 1 mg 2 Androanagen tab 3. Amenexil foam 4. Nutriderm anti hair loss lotion I have read a lot about and afraid of side effects as all websites and blogs suggest about side effects of these medicines. Due to my therapy I see good result in my new hair growth. What do I do? Shall I use these medicines? For how long? Shall I stop. Please help me as I am confused.. Regds
Asked On : Wed, 21 Nov 2012
Answers:  2 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Yes, these medications can have side effects. However, if you are not experiencing the side-effects you can continue with your treatment. The duration of treatment is still not agreed upon but you have to use those for a couple of years as a withdrawal of the medications would result in hair loss again. Therefore, the best thing to adopt is to continue these as long as no problems occur. If you encounter sexual side effects you would need to stop the medications.
The medications do not cause long term side-effects and these are completely reversible with treatment so you need not worry!
Answered: Thu, 22 Nov 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi Vikram,
There is nothing wrong in the treatment suggested by your dermatologist. The medicines prescribed are completely safe to use and the side effects mentioned in blogs or articles rarely occur. If in case there is a side effect, it is completely reversible with discontinuation of the drug. As you have mentioned, you are having good result with your treatment, kindly trust your doctor and continue with his treatment as long as he advises. Once you have a good hair growth, mesotherapy can be stopped however you might need to continue with oral and topical medicines for a longer period of time. Take care.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor